# SDR ASAA2025092761250

- Difficulty date: September 27, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 13,935 hours, 3,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2960339ATSMRO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FITHER INSPECTION CAPTAIN SEAT TRACK IS DAMAGED (AFT I/B). SRXR430X. GROUNDED - YES. REMOVED AND REPLACED CAPITAN AFT I/B SEAT TRACK IAW IPECO CMM 53-01-02. SRXR430X.
